Top 7 Diphenhydramine 25mg Capsules – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. SDA LABORATORIES

#ad

25mg, 1000 Count, SDA Laboratories Diphenhydramine Capsules

#ad
SDA LABORATORIES #ad - Blocks histamine. Compare to the active ingredient in Benadryl Allergy. Used to treat sneezing, skin rash, watery eyes, runny nose, itching, hives, and other cold or allergy symptoms.
BrandSDA LABORATORIES #ad
ManufacturerSDA Laboratories #ad
Height7 Inches
Length3.25 Inches
Weight1 Pounds
Width3.33 Inches
Part Number66424-020-10

2. Amazon Basic Care

#ad

Amazon Basic Care Allergy Relief Diphenhydramine HCl 25 mg, Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies, 400 Count

#ad
Amazon Basic Care #ad - Antihistamine: each 25 mg pill packs a powerful dose of allergy-fighting medicine. Active ingredient: amazon basic care allergy Relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets.

Multi-symptom relief: one dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold. Nighttime allergy relief: Amazon Basic Care Complete Allergy Medicine calms your sneezing so you can rest. Mini-tabs are easy to swallow; these small tablets offer big relief.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.94 Inches
Length1.87 Inches
Weight0.01 Pounds
Width1.87 Inches

3. Equate

#ad

25mg 2, Equate Allergy Relief Diphenhydramine HCI

#ad
Equate #ad - Each capsule individually banded for your protection. Compare to Benadryl's active ingredient. 2 pack of 100 ct Equate Diphenhydramine Capsules. Active ingredient in each banded capsule: diphenhydramine HCl 25mg antihistamine.
BrandEquate #ad
ManufacturerWalmart #ad
Height1 Inches
Length4 Inches
Weight0.15 Pounds
Width3.3 Inches
Part NumberAyestar

4. SDA LABORATORIES

#ad

Various Diphenhydramine 25mg / 100 capsules

#ad
SDA LABORATORIES #ad - Package weight: 0068 kilograms. Number of items: 1. Ingredients: Diphenhydramine HCL 25 mg. Used in the Treatment of Allergies.
BrandSDA LABORATORIES #ad
ManufacturerSDA LABORATORIES #ad
Part Number6747

5. Reliable-1 Laboratories

#ad

Diphenhydramine 25 mg Generic Benadryl Allergy Medicine and Antihistamine 100 Capsules per Bottle Pack of 2

#ad
Reliable-1 Laboratories #ad - Can be used as a sedative to treat motion sickness or travel anxiety and as sleep aid. Diphenhydramine hci relieves: Sneezing, Itchy Throat, Watery Eyes, Itchy, Runny Nose.100 capsules per Bottle. Antihistamine Used for Allergic Conditions. Made in usa. Medication works by blocking histamine, a certain natural substance that the body makes during an allergic reaction.
BrandReliable-1 Laboratories #ad
ManufacturerReliable-1 Laboratories #ad
Weight0.2 Pounds
Part Number369618024014

6. PHARBEST

#ad

Diphenhydramine 25mg, 1000 Capsules, Generic Benadryl Allergy

#ad
PHARBEST #ad - Compare to the active ingredient in Benadryl Allergy. Blocks histamine. Best value allergy medication. Made in the USA. Strong effective allergy relief.
BrandPHARBEST #ad
ManufacturerSDA LABORATORIES #ad

7. HEALTH LFE

#ad

25 mg Pink | 1000 Count | Children and Adults | Relieves Sneezing, Runny Nose, Medicine Diphenhydramine HCl Caplets, HealthLife® Allergy Relief, Hay Fever Symptoms, Itchy Eyes and Throat

#ad
HEALTH LFE #ad - Provides allergy relief: this allergy relief medicine relieves symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. Active ingredient: the active ingredient in this product is Diphenhydramine HCl, an antihistamine approved for the treatment of allergies and cold symptoms.

Compare healthlife Allergy Relief to the active ingredient of Benadryl. Relieves symptoms of common cold: This allergy relief medicine helps to reduce sneezing and itchy noses and throats. Effective: this powerful antihistamine contains 25 mg of Diphenhydramine HCL in each anti-allergy tablet and effectively treats indoor allergies caused by dust, and pet dander, as well as outdoor allergies caused by tree pollen, weeds, mold, and grasses.

Children under 6 years of age: do not use this product children under 6 years of age. Add to cart and click Buy now. Adults & children 12 years and over: 1 to 2 caplets. Children 6 to under 12 years: 1 caplet.
BrandHEALTH LFE #ad
ManufacturerHealth Life #ad